• Have you had a finger or fingers turn blue/purple and tingle after or during chemo?

    Asked by CancerChicky on Thursday, May 30, 2019

    Have you had a finger or fingers turn blue/purple and tingle after or during chemo?

    I have one finger that randomly turns blue. Not always during, sometimes after, not the same time. Seems odd, it doesn't hurt, just tingles.

    2 Answers from the Community

    • JaneA's Avatar
      JaneA

      If you are taking a platinum-based chemo, tingling is a side effect. It's called peripheral neuropathy. My guess is that the discoloration of your fingers is related to neuropathy. Be sure to tell your oncologist.

      16 days ago
    • GregP_WN's Avatar
      GregP_WN

      I haven't had the purple fingers/toes/or anything, but I do have burning in my feet after a long day. It's been over 30 years since I had chemo, but mine was harsh and fast back then without all of the pre-meds and anti this and that. Treatments have come a long way since then.

      15 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more malignant mesothelioma questions.  Also, don't forget to check out our Malignant Mesothelioma page.